| Model Number |
RONYX27538UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
12/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure two resolute onyx drug eluting stent were implanted in the lad.Approximately 20 months post procedure patient suffered of chest pain.The event was treated with medication and blood transfusion.Patient recovered.Cec adjudicated the event as myocardial infarction (unknown vessel).